# SDR RAIA960109

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- Engine: Garrtt TPE33114
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Garlock Seal
- Part number: 31044158
- Condition: Failed
- Location: Lt Starter
- Part time: 4,521 hours
- Stage of operation: CR
- Nature of condition: Y, K, J
- Precautionary procedure: E

## Discrepancy

STL - FLT 7535 - LOST OIL PRESSURE ON LEFT ENGINE.  ENGINE SHUT DOWN.  REPLACED STARTER GARLOCK SEAL.  LEAK CHECKED GOOD.  ENGINE TT, 4,520.7 HOURS.  (X)
